Restless Leg Augmentation


#1

Has anyone ever experienced Augmentation in restless leg syndrome? This is where levadopa or dopamine agonists make restless leg syndrome worse. I my case I started having burning and crawling in arms and legs when being treated by levadopa. I have tried Gabapentin with limited effect and Neupro (agonist) made symptoms unbearable. If I were to come off of Levadopa, my PD symptoms would return (mainly stiffness).

It seems that I have to have PD symptoms or severe restless leg symptoms. I would like to know if anyone else has had a similar experience?


#2

Hi buddie42,

I'm sorry to hear that your medication is making your restless leg syndrome worse. Please do remember if you'd like to speak to a Nurse about this, and see if they have any advice, you can give our Helpline a call on 0808 800 0303.

You might also find our Restless Leg Syndrome and Parkinson's information sheet helpful? https://www.parkinsons.org.uk/content/restless-legs-syndrome-and-parkinsons-information-sheet

Take care,

Joanne 

 


#3

Hi bud 

try tonic water good. For jumpy legs try it! Mix it with something ,there's quinine in it and it works for jumpy legs hope this helps 

ian


#4

Hi Ian. Thanks for that, I'll give it a go


#5

My husband was prescribed a low dose of pregamblin for restless legs and it has done the trick.


#6

Hi

Ian’s correct, tonic water is a great cure for relief. I get terrible jumpy legs and a glass of tonic water certainly calms them 

good luck 

 


#7

Thanks. Never hears of that before. I'll try that.

D